# SDR ASAA0995734

- Difficulty date: May 27, 2009
- Submitted: May 28, 2009
- Operation: Air carrier
- Aircraft: N305AS
- Make and model: Boeing 737990
- Aircraft serial: 30013
- Aircraft time: 30,031 hours, 11,700 cycles
- Engine: Ge CFM56*
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Support Fitting
- Part number: 113A33102
- Condition: Worn
- Location: Flap Track
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT OTBD FLAP, OTBD FLAP TRACK SUPPORT FITTING WORN FROM SEAL. REPAIRED FITTING.
